# SDR 2025FA0000830

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: General aviation
- Aircraft: N867QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 0120
- Aircraft time: 1,571 hours, 979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 35L0012020
- Part serial: TR241
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 1,571 hours, 979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER OUTBOARD BEAM SHOWS SIGNS OF CORROSION.
